Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/40191
Campo DC | Valor | idioma |
---|---|---|
dc.contributor.author | Garcia-Falset, J. | en_US |
dc.contributor.author | Muñiz-Pérez, O. | en_US |
dc.contributor.author | Sadarangani, K. | en_US |
dc.date.accessioned | 2018-06-07T12:25:00Z | - |
dc.date.available | 2018-06-07T12:25:00Z | - |
dc.date.issued | 2017 | en_US |
dc.identifier.issn | 1583-5022 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/40191 | - |
dc.description.abstract | The main purpose of this paper is to establish some new results about the existence and uniqueness for coincidence problems for two single-valued mappings. Moreover, we present some applications of our results to the existence and uniqueness of solutions of some boundary value problems. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Fixed Point Theory | en_US |
dc.source | Fixed Point Theory[ISSN 1583-5022],v. 18, p. 213-214 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Coincidence problem | en_US |
dc.subject.other | Altering distance function | en_US |
dc.subject.other | Comparison function | en_US |
dc.subject.other | Φ-contraction | en_US |
dc.subject.other | Differential equation | en_US |
dc.title | Coincidence problems under contractive type conditions | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.24193/fpt-ro.2017.1.17 | |
dc.identifier.scopus | 85029793905 | |
dc.identifier.isi | 000397171200017 | - |
dc.contributor.authorscopusid | 6603360338 | |
dc.contributor.authorscopusid | 36626043300 | |
dc.contributor.authorscopusid | 55964919000 | |
dc.description.lastpage | 214 | - |
dc.identifier.issue | 1 | - |
dc.description.firstpage | 213 | - |
dc.relation.volume | 18 | - |
dc.investigacion | Ciencias | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 1305074 | |
dc.contributor.daisngid | 5008536 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.wosstandard | WOS:Garcia-Falset, J | |
dc.contributor.wosstandard | WOS:Muniz-Perez, O | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Enero 2017 | |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 0,745 | |
dc.description.jcr | 0,548 | |
dc.description.sjrq | Q2 | |
dc.description.jcrq | Q3 | |
dc.description.scie | SCIE | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Colección: | Artículos |
Citas SCOPUSTM
3
actualizado el 30-mar-2025
Citas de WEB OF SCIENCETM
Citations
3
actualizado el 30-mar-2025
Visitas
81
actualizado el 29-jun-2024
Google ScholarTM
Verifica
Altmetric
Comparte
Exporta metadatos
Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.